# SDR R61A201911041204

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 39,616 hours, 24,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK-AFT WET AREA AT FR 90 GUSSET PLATE HAS CORROSION AS MARKED. REMOVED AFT WET AREA AT FR 90 GUSSET PLATE REF: EMB SRM 51-40-08. INSTALLED NEW AFT WET AREA AT FR 90 GUSSET PLATE REF: EMB SRM 51-21-01, SRM 51-40-08
